On the normal approximation of U-statistics of degree two

Yoshihiko Maesono

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The rates of convergence to the normal distribution are investigated for U-statistics of degree two. We derive an inequality which gives a lower bound for the uniform distance between the distribution of a U-statistic and the standard normal distribution, and which is useful in the case where the distribution of U-statistic is symmetric around the origin. The proof is based on Stein's method.

Original languageEnglish
Pages (from-to)37-50
Number of pages14
JournalJournal of Statistical Planning and Inference
Volume27
Issue number1
DOIs
Publication statusPublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the normal approximation of U-statistics of degree two'. Together they form a unique fingerprint.

  • Cite this